# SDR CA000530060

- Difficulty date: May 20, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 28,665 hours
- Engine: Cfmint CFM565A1
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 2LA00516300
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ELECTRICAL BURNING SMELL AND A LITTLE SMOKE IN COCPIT IN VICINITY OF FO SLIDING WINDOW. MAP LIGHT ASSY SHORTING ON LAMP SOCKETAND SMOKING. UNIT REPLACED.
